# SDR HEEA083059

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- Aircraft time: 8,090 hours
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 02000002
- Part serial: 058
- Condition: Malfunctioned
- Location: Entertain Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTERTAINMENT SYSTEM AMPLIFIER IS BLOWING FUSES. FOUND Q7, Q8 TRANSISTORS BAD.  REPLACED AND REPAIRED.  BENCH CHECK GOOD.
